PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 4 | 617-622
Tytuł artykułu

A note on a Brill-Noether locus over a non-hyperelliptic curve of genus 4

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that a certain Brill-Noether locus over a non-hyperelliptic curve C of genus 4, is isomorphic to the Donagi-Izadi cubic threefold in the case when the pencils of the two trigonal line bundles of C coincide.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
4
Strony
617-622
Opis fizyczny
Daty
wydano
2009-12-01
online
2009-10-31
Twórcy
autor
Bibliografia
  • [1] Beauville A., Complex algebraic surfaces, second ed., London Mathematical Society Student Texts, 34, Cambridge University Press, Cambridge, 1996
  • [2] Hartshorne R., Algebraic geometry, Graduate Texts in Mathematics, 52, Springer-Verlag, New York, 1977
  • [3] Huh S., A moduli space of stable sheaves on a smooth quadric in ℙ3, preprint available at http://arxiv.org/abs/0810.4392
  • [4] Huybrechts D., Lehn M., The geometry of moduli spaces of sheaves, Aspects of Mathematics, E31, Friedr. Vieweg & Sohn, Braunschweig, 1997
  • [5] Lange H., Higher secant varieties of curves and the theorem of Nagata on ruled surfaces, Manuscripta Math., 1984, 47, 263–269 http://dx.doi.org/10.1007/BF01174597[Crossref]
  • [6] Okonek C, Schneider M., Spindler H., Vector bundles on complex projective spaces, Progress in Mathematics, vol. 3, Birkhäuser Boston, Boston, MA, 1980
  • [7] Oxbury W.M., Pauly C, Previato E., Subvarieties of SUC(2) and 2ν-divisors in the Jacobian, Trans. Amer. Math. Soc., 1998, 350(9), 3587–3614 http://dx.doi.org/10.1090/S0002-9947-98-02148-5[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0045-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.